Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 128787, 13 pages
http://dx.doi.org/10.1155/2014/128787
Research Article

Solutions of -Hypergeometric Differential Equations

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 26 September 2013; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Euler, Institutiones Calculi Integralis, vol. 1 of Opera Omnia Series, 1769.
  2. C. F. Gauss, Disquisitiones Generales Circa Seriem Infinitam, vol. 3, Werke, 1813.
  3. E. E. Kummer, “Über die hypergeometrische Reihe,” Journal: Für die Reine und Angewandte Mathematik, vol. 15, pp. 39–83, 1836. View at Google Scholar
  4. B. Dwork, “On Kummer's twenty-four solutions of the hypergeometric differential equation,” Transactions of the American Mathematical Society, vol. 285, no. 2, pp. 497–521, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Díaz and C. Teruel, “q,k-generalized gamma and beta functions,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 1, pp. 118–134, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Díaz and E. Pariguan, “On hypergeometric functions and Pochhammer k-symbol,” Revista Matemática de la Universidad del Zulia: Divulgaciones Matemáticas, vol. 15, no. 2, pp. 179–192, 2007. View at Google Scholar · View at MathSciNet
  7. R. Díaz, C. Ortiz, and E. Pariguan, “On the k-gamma q-distribution,” Central European Journal of Mathematics, vol. 8, no. 3, pp. 448–458, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. G. Kokologiannaki, “Properties and inequalities of generalized k-gamma, beta and zeta functions,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 13–16, pp. 653–660, 2010. View at Google Scholar · View at MathSciNet
  9. V. Krasniqi, “Inequalities and monotonicity for the ration of k-gamma functions,” Scientia Magna, vol. 6, no. 1, pp. 40–45, 2010. View at Google Scholar · View at MathSciNet
  10. V. Krasniqi, “A limit for the k-gamma and k-beta function,” International Mathematical Forum: Journal for Theory and Applications, vol. 5, no. 33–36, pp. 1613–1617, 2010. View at Google Scholar · View at MathSciNet
  11. S. Mubeen and G. M. Habibullah, “k-fractional integrals and application,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 1–4, pp. 89–94, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Mubeen and G. M. Habibullah, “An integral representation of some k-hypergeometric functions,” International Mathematical Forum: Journal for Theory and Applications, vol. 7, no. 1–4, pp. 203–207, 2012. View at Google Scholar · View at MathSciNet
  13. S. Mubeen, “Solution of some integral equations involving con uent K-hypergeometric functions,” Applied Mathematics, vol. 4, no. 7A, pp. 9–11, 2013. View at Google Scholar
  14. I. N. Sneddon, Special Functions of Mathematical Physics and Chemistry, Oliver and Boyd, 1956. View at MathSciNet